# SDR HNAA2024091200774

- Difficulty date: June 27, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE II, SHEAR CLIP AT FRAME 24 BETWEEN STR 15R-16R FOUND CRACKED.
